# SDR V0XR201101130003

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 382
- Aircraft time: 24,448 hours, 21,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14540575009
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CARGO DOOR CABLE TORSION RODS BRACKET CRACKED. R & R SUPPORT. W/C 2072
